Alert archive / Texas / Red Flag Warnings in 2023
Red Flag Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this red flag warning at Aug 31, 2023, 2:49 PM CDT for 6 counties in Texas; 6 parishes in Louisiana. It took effect at Sep 1, 2023, 10:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2023, 2:49 PM CDT (19:49 UTC)
- In effect from
- Sep 1, 2023, 10:00 AM CDT
- Expired
- Sep 1, 2023, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 58 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -529 J/kg
- Mixed-layer LCL
- 1854 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
320 WWUS84 KLCH 311949 RFWLCH URGENT - FIRE WEATHER MESSAGE National Weather Service Lake Charles LA 249 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM UNTIL 8 PM FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTHEAST TEXAS AND MUCH OF SOUTHWEST AND CENTRAL LOUISIANA... LAZ027-028-030-031-141-142-241-242-TXZ180-201-259>262-515-516-615- 616-010600- /O.NEW.KLCH.FW.W.0009.230901T1500Z-230902T0100Z/ /O.CON.KLCH.FW.W.0008.000000T0000Z-230901T0100Z/ Vernon-Rapides-Beauregard-Allen-Northern Calcasieu- Northern Jefferson Davis-Southern Calcasieu- Southern Jefferson Davis-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson- Northern Orange-Lower Jefferson-Southern Orange- 249 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND VERY DRY FUELS FOR ALL SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR LOW HUMIDITY AND VERY DRY FUELS FOR ALL OF SOUTHEAST TEXAS AND PARTS OF SOUTHWEST LOUISIANA... The National Weather Service in Lake Charles has issued a Red Flag Warning for all of southeast texas and parts of southwest Louisiana, which is in effect from 10 AM to 8 PM CDT Friday. * AFFECTED AREA...Vernon, Rapides, Beauregard, Allen, Northern Calcasieu, Northern Jefferson Davis, Tyler, Hardin, Southern Calcasieu, Southern Jefferson Davis, Northern Jasper, Northern Newton, Southern Jasper, Southern Newton, Upper Jefferson, Northern Orange, Lower Jefferson and Southern Orange. * TIMING...10 AM until 8 PM Thursday. * WINDS...Northeast 5 to 10 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the lower 80s. * LIGHTNING...None. * IMPACTS...Any fires that develop will likely spread rapidly. Burn bans are in effect across Louisiana and Southeast Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ LAZ029-032-033-044-045-055-073-074-143-152>154-243-010100- /O.CON.KLCH.FW.W.0008.000000T0000Z-230901T0100Z/ Avoyelles-Evangeline-St. Landry-Lafayette-Upper St. Martin- Lower St. Martin-West Cameron-East Cameron-Northern Acadia- Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Acadia- 249 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND VERY DRY FUELS FOR ALL OF SOUTHWEST LOUISIANA... * AFFECTED AREA...Avoyelles, Evangeline, St. Landry, Lafayette, Upper St. Martin, Lower St. Martin, West Cameron, East Cameron, Northern Acadia, Upper Vermilion, Upper Iberia, Upper St. Mary and Southern Acadia. * TIMING...10 AM until 8 PM Thursday. * WINDS...Northeast 5 to 10 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...In the lower 90s. * LIGHTNING...None. * IMPACTS...Any fires that develop will likely spread rapidly. Burn bans are in effect across Louisiana and Southeast Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 14
3 follow-up statements
697 WWUS84 KLCH 010105 RFWLCH URGENT - FIRE WEATHER MESSAGE National Weather Service Lake Charles LA 805 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM UNTIL 8 PM FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTHEAST TEXAS AND MUCH OF SOUTHWEST AND CENTRAL LOUISIANA... LAZ027-028-030-031-141-142-241-242-TXZ180-201-259>262-515-516-615- 616-011000- /O.EXP.KLCH.FW.W.0008.000000T0000Z-230901T0100Z/ /O.CON.KLCH.FW.W.0009.230901T1500Z-230902T0100Z/ Vernon-Rapides-Beauregard-Allen-Northern Calcasieu- Northern Jefferson Davis-Southern Calcasieu- Southern Jefferson Davis-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson- Northern Orange-Lower Jefferson-Southern Orange- 805 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING FOR THURSDAY HAS EXPIRED... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY FOR LOW HUMIDITY AND VERY DRY FUELS FOR ALL SOUTHEAST TEXAS AND MUCH OF SOUTHWEST LOUISIANA... * AFFECTED AREA...Vernon, Rapides, Beauregard, Allen, Northern Calcasieu, Northern Jefferson Davis, Tyler, Hardin, Southern Calcasieu, Southern Jefferson Davis, Northern Jasper, Northern Newton, Southern Jasper, Southern Newton, Upper Jefferson, Northern Orange, Lower Jefferson and Southern Orange. * TIMING...10 AM until 8 PM Friday. * WINDS...Northeast 5 to 10 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the upper 90s to around 100 degrees. * LIGHTNING...None. * IMPACTS...Any fires that develop will likely spread rapidly. Burn bans are in effect across Louisiana and Southeast Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ LAZ029-032-033-044-045-055-073-074-143-152>154-243-010215- /O.EXP.KLCH.FW.W.0008.000000T0000Z-230901T0100Z/ Avoyelles-Evangeline-St. Landry-Lafayette-Upper St. Martin- Lower St. Martin-West Cameron-East Cameron-Northern Acadia- Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Acadia- 805 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING HAS EXPIRED... The warning which was issued previously for east-central Louisiana and portions of south-central Louisiana has expired. $$ 25
114 WWUS84 KLCH 010812 RFWLCH URGENT - FIRE WEATHER MESSAGE National Weather Service Lake Charles LA 312 AM CDT Fri Sep 1 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM UNTIL 8 PM FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTHEAST TEXAS AND MUCH OF SOUTHWEST AND CENTRAL LOUISIANA... LAZ027-028-030-031-141-142-241-242-TXZ180-201-259>262-515-516-615- 616-020100- /O.CON.KLCH.FW.W.0009.230901T1500Z-230902T0100Z/ Vernon-Rapides-Beauregard-Allen-Northern Calcasieu- Northern Jefferson Davis-Southern Calcasieu- Southern Jefferson Davis-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson- Northern Orange-Lower Jefferson-Southern Orange- 312 AM CDT Fri Sep 1 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR LOW HUMIDITY AND VERY DRY FUELS FOR ALL SOUTHEAST TEXAS AND MUCH OF SOUTHWEST LOUISIANA... * AFFECTED AREA...Vernon, Rapides, Beauregard, Allen, Northern Calcasieu, Northern Jefferson Davis, Tyler, Hardin, Southern Calcasieu, Southern Jefferson Davis, Northern Jasper, Northern Newton, Southern Jasper, Southern Newton, Upper Jefferson, Northern Orange, Lower Jefferson and Southern Orange. * TIMING...10 AM until 8 PM CDT. * WINDS...Northeast 5 to 10 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...In the upper 90s to around 100 degrees. * LIGHTNING...None. * IMPACTS...Any fires that develop will likely spread rapidly. Burn bans are in effect across Louisiana and Southeast Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
794 WWUS84 KLCH 012019 RFWLCH URGENT - FIRE WEATHER MESSAGE National Weather Service Lake Charles LA 319 PM CDT Fri Sep 1 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM UNTIL 8 PM FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTHEAST TEXAS AND MUCH OF SOUTHWEST AND CENTRAL LOUISIANA... LAZ027-028-030-031-141-142-241-242-TXZ180-201-259>262-515-516-615- 616-020100- /O.CON.KLCH.FW.W.0009.000000T0000Z-230902T0100Z/ Vernon-Rapides-Beauregard-Allen-Northern Calcasieu- Northern Jefferson Davis-Southern Calcasieu- Southern Jefferson Davis-Tyler-Hardin-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton-Upper Jefferson- Northern Orange-Lower Jefferson-Southern Orange- 319 PM CDT Fri Sep 1 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF SOUTHEAST TEXAS AND MUCH OF SOUTHWEST AND CENTRAL LOUISIANA... * AFFECTED AREA...Vernon, Rapides, Beauregard, Allen, Northern Calcasieu, Northern Jefferson Davis, Tyler, Hardin, Southern Calcasieu, Southern Jefferson Davis, Northern Jasper, Northern Newton, Southern Jasper, Southern Newton, Upper Jefferson, Northern Orange, Lower Jefferson and Southern Orange. * TIMING...10 AM until 8 PM CDT. * WINDS...Northeast 5 to 10 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...In the upper 90s. * LIGHTNING...None. * IMPACTS...Any fires that develop will likely spread rapidly. Burn bans are in effect across Louisiana and Southeast Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this red flag warning went out at Aug 31, 12:21 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 31, 12:21 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1221 PM CDT Thu Aug 31 2023
...New AVIATION...
.SYNOPSIS...
Issued at 357 AM CDT Thu Aug 31 2023
Latest WV imagery shows subtle hints of moisture aloft in
association with an upper level low centered roughly over the
upper TX coast near Sabine Pass. This feature has produced a few
thin high clouds over the area, but otherwise clear skies have
allowed for excellent viewing of the blue supermoon this morning.
The surface map this morning shows high pressure ridging south
into the region, which has been aided by what is now TS Idalia
near the NC/SC coastline as of 4 AM CDT. N-NE winds across the
area have brought a little cooler and much drier air into the
region, with temperatures currently in the upper 60s to lower 70s
along and north of I-10. Further south, temperatures remain in
the middle to upper 70s, but with dewpoints in the upper 50s to
lower 60s, conditions feel quite comfortable.
The latest GOES channel 7 shortwave IR imagery and Fire Mask
product show a fire hot spot in southeastern Vernon Parish,
northeast of Pitkin. This burn has been ongoing since late
yesterday, and has prompted evacuations in the vicinity of
Pitkin.
24
&&
.SHORT TERM...
(Today through Saturday night)
Issued at 357 AM CDT Thu Aug 31 2023
Surface high pressure will continue to ridge south into the
region, with N-NE winds maintaining the dry continental airmass
over the region. Blending HRRR with NBM for dewpoints yesterday
appeared to bring values more in line with observations, and this
will likely be the case again today. These lower dewpoints,
combined with temperatures climbing into the mid and upper 90s,
will produce relative humidity values down as low as the lower to
middle 20 percent range. Wind speeds should remain below 10 mph,
with gusts up to 15 mph possible. While not too excessive, these
winds, along with the low rh values and exceptionally dry fuels,
will contribute to an increased risk of wildfires, with fires
capable of rapid ignition and spread. Additional information can
be found in the Fire Weather discussion below.
With the dry airmass over the region, temperatures tonight should
cool somewhat efficiently, especially as winds lighten. Overnight
lows are expected to fall into the middle 60s across central LA,
with upper 60s to lower 70s across much of the area and middle 70s
closer to the coast.
Dry conditions are expected to continue into Friday as the upper
level low meanders over LA. The bulk of the deeper moisture will
remain east of the region, while the weak surface front that has
been over the Gulf drifts back north toward the coast. This will
allow for some low PoPs to potentially return to at least the
Acadiana region on Friday, but it will take at least a day before
moisture can sufficiently increase (as the upper low migrates west
slightly) to support better and more widespread rain chances
across the area.
An gradual uptick in temperatures is expected through the short
term period, with lows inching back into the lower 70s across the
northern zones and mid to upper 70s south by Saturday morning while
daytime highs climb back to the upper 90s to around 100 degrees.
With lower dewpoints and low relative humidity across the area,
daytime heat index values are expected to remain below advisory
criteria the next few days. Low level winds will gradually veer E
and eventually SE by Saturday as the weak boundary washes out and
high pressure becomes established east of the region. This will
bring a return of higher dewpoints and improved low level moisture
across the region by the weekend.
24
&&
.LONG TERM...
(Sunday through Thursday)
Issued at 357 AM CDT Thu Aug 31 2023
A lingering mid to upper level low over the region, coupled with a
large area of moisture lingering across the Northern Gulf of Mexico,
will keep high precipitation chances Sunday through Labor Day
weekend. The best chances for scattered to numerous showers and
thunderstorms will be across the coastal waters during the early
morning hours, spreading inland during the late morning and
afternoon hours with the seabreeze. Highs in the mid to upper 90s
north of I-10, and lower to mid 90s elsewhere. Lows in the lower to
mid 70s.
For Tuesday through Thursday, the mid to upper level low is expected
to lift northeast, with the mid to upper level ridge building east
over the area. This will gradually diminish precipitation chances
and increase afternoon highs over the region. For Tuesday and
Wednesday, expect afternoon highs in the upper 90s to near 100
across most areas north of the I-10 with mid 90s elsewhere. For
Thursday, expect upper 90s to lower 100s north of I-10, mid to upper
90s further south. Lows expected in the low to mid 70s.
08/DML
&&
.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Thu Aug 31 2023
VFR conditions will continue through the TAF period at all
terminals. Winds will be from the north around 8 knots with gusts
close to 20 knots until sunset.
&&
.MARINE...
Issued at 357 AM CDT Thu Aug 31 2023
An offshore to at times variable flow will persist over the
coastal waters the next few days as surface high pressure builds
to the north of the region and a weak surface front meanders over
the NW Gulf. Winds will gradually trend more onshore through the
weekend as surface high pressure becomes re-established east of
the area. No flags are anticipated over the coastal waters.
Shower and thunderstorm chances will increase from east to west
from Friday into the weekend, with elevated rain chances
continuing into next week.
24
&&
.FIRE WEATHER...
Issued at 357 AM CDT Thu Aug 31 2023
As mentioned in the short term section, minimum rh values today
could fall to as low as 20-25% across portions of the area. While
winds should stay relatively low, with sustained speeds less than
10 mph and occasional gusts no more than 20 mph, the unusually dry
airmass combined with exceptionally dry fuels will lead to
critical fire weather conditions again today. The latest Keetch
Byram Drought Index shows values of 700 or greater across much of
the area, with a few small pockets between 550 and 700. A Red
Flag Warning is again in effect for all but lower Vermilion, lower
Iberia and lower Saint Mary fire weather zones today from 10 am
to 8 pm cdt.
Dry weather will continue into Friday, and minimum rh values
are expected to fall to less than 30% along and northwest of a
line from roughly Port Arthur to Basile to Alexandria. Winds are
expected to be lighter, but with ongoing dry conditions, fire
weather concerns will remain elevated.
Some improvement in moisture levels is possible by the weekend as
winds are expected to shift more southeasterly. A gradual increase
in rh values as well as increasing rain chances should begin to
alleviate some of the fuel moisture stress by early next week.
24
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 65 99 71 98 / 0 10 10 50
LCH 71 98 75 96 / 0 10 20 60
LFT 73 98 76 96 / 0 20 20 70
BPT 72 100 74 98 / 0 0 20 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Red Flag Warning until 8 PM CDT this evening for LAZ027>033-044-
045-055-073-074-141>143-152>154-241>243.
Red Flag Warning from 10 AM to 8 PM CDT Friday for LAZ027-028-
030-031-141-142-241-242.
TX...Red Flag Warning until 8 PM CDT this evening for TXZ180-201-
259>262-515-516-615-616.
Red Flag Warning from 10 AM to 8 PM CDT Friday for TXZ180-201-
259>262-515-516-615-616.
GM...None.
&&
SHORT TERM...24
LONG TERM....08
AVIATION...14Hazardous weather outlook, Aug 31, 2:48 PM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Lake Charles LA 248 PM CDT Thu Aug 31 2023 LAZ027-028-030-031-141-142-241-242-TXZ180-201-259>262-515-516-615- 616-012000- Vernon-Rapides-Beauregard-Allen-Northern Calcasieu- Northern Jefferson Davis-Southern Calcasieu-Southern Jefferson Davis- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton-Upper Jefferson-Northern Orange-Lower Jefferson- Southern Orange- 248 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Scattered to widespread thunderstorms are expected each afternoon Saturday through Tuesday. While organized severe weather is not expected, these storms will be capable of producing frequent lightning and gusty winds. Temperatures are likely to climb into the upper 90s to near 100 by the second half of next week which may require the issuance of heat advisories. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ252>254-012000- Lower Vermilion-Lower Iberia-Lower St. Mary- 248 PM CDT Thu Aug 31 2023 This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Fire Weather Statement .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered to widespread thunderstorms are expected each afternoon Saturday through Tuesday. While organized severe weather is not expected, these storms will be capable of producing frequent lightning and gusty winds. Temperatures are likely to climb into the upper 90s to near 100 by the second half of next week which may require the issuance of heat advisories. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ029-032-033-044-045-055-073-074-143-152>154-243-012000- Avoyelles-Evangeline-St. Landry-Lafayette-Upper St. Martin- Lower St. Martin-West Cameron-East Cameron-Northern Acadia- Upper Vermilion-Upper Iberia-Upper St. Mary-Southern Acadia- 248 PM CDT Thu Aug 31 2023 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana and southwest Louisiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered to widespread thunderstorms are expected each afternoon Saturday through Tuesday. While organized severe weather is not expected, these storms will be capable of producing frequent lightning and gusty winds. Temperatures are likely to climb into the upper 90s to near 100 by the second half of next week which may require the issuance of heat advisories. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-436-450-452-455-470-472-475-012000- Sabine Lake-Calcasieu Lake-Vermilion and West Cote Blanche Bays- Atchafalaya and East Cote Blanche Bays- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Coastal waters from Cameron LA to High Island TX from 20 to 60 NM- Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 248 PM CDT Thu Aug 31 2023 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Red Flag Warnings in Texas, 2023Red Flag Warnings in Louisiana, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.